Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Obstruction theory with coefficients in a spectrum


Authors: Mark Mahowald and Robert Rigdon
Journal: Trans. Amer. Math. Soc. 204 (1975), 365-384
MSC: Primary 55G35; Secondary 55G40
MathSciNet review: 0488058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an obstruction theory with coefficients in a spectrum is developed. An idea of orientability of a fiber bundle with respect to a spectrum is introduced and for bundles orientable with respect to the spectrum a resolution is produced which corresponds to a modified Postnikov tower in the classical case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G35, 55G40

Retrieve articles in all journals with MSC: 55G35, 55G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0488058-5
PII: S 0002-9947(1975)0488058-5
Article copyright: © Copyright 1975 American Mathematical Society